Bleeding on pill
Hi, so, I’m on the combined pill and have been for 3 years now, when I take a break for my period I usually take more than 7 days off so that I know that I’ve completely stopped bleeding before I take the next lot of pills.
My period in January was different because I was really busy so I took the next lot of pills whilst still on my period, I took 7 days off.
Now it’s February and I should have had a break but it was Valentine’s Day, its my anniversary this weekend and my birthday next weekend so I just carried on taking the pill with no gap, which isn’t unusual.
What I have noticed after taking the pill whilst still on my period is that I have a tiny bit of spotting once every so often and bleed a bit after rough sex.
However, I haven’t had sex in over a week, I haven’t done anything different apart from carry on taking the pill and I had a bit of spotting last night then a lot more blood this morning.
Have I really started my period? If so how? And how can I help to stop it?